MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS IN-SITU ROD BENDER RIGHT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.

STRYKER SPINE-FRANCE OASYS IN-SITU ROD BENDER RIGHT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Model Number 48560022
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/15/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a right insitu bender snapped while bending vitallium rod.
 
Event or Problem Description
It was reported that a right insitu bender snapped while bending vitallium rod.The procedure was successfully completed with an extra set.There are no reports of adverse health consequences.

Brand Name
OASYS IN-SITU ROD BENDER RIGHT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key7181690
Report Number0009617544-2018-00011
Device Sequence Number723063
Product Code LXH
UDI-Device Identifier07613327271133
UDI-Public(01)07613327271133
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48560022
Device Catalogue Number48560022
Device Lot Number062222
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2018
Initial Date Received by Manufacturer 12/15/2017
Supplement Date Received by Manufacturer02/28/2018
Initial Report FDA Received Date01/11/2018
Supplement Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1